# SDR GTIA2016100601629

- Difficulty date: October 6, 2016
- Submitted: October 9, 2016
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 37,764 hours, 17,864 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Diverter
- Part number: D4917100100000
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  WALKAROUND, FO NOTICED DAMAGE TO APU DOOR AIR INLET ASSEMBLY. INSTALLED NEW APU DIVERTER IAW  AMM 49-16-41 OPS CHECKED GOOD.
